Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 104, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Oct 18, 2011, 7:04 PM CDT. It took effect at Oct 19, 2011, 7:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 7:04 PM CDT (00:04 UTC)
- In effect from
- Oct 19, 2011, 7:00 AM CDT
- Expired
- Oct 20, 2011, 1:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Oct 18, 4:59 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 18, 4:59 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
459 PM CDT TUE OCT 18 2011
.DISCUSSION...
A VERY STRONG COLD FRONT HAS MOVED THROUGH THE REGION TODAY WITH
NORTHWEST WINDS AROUND 20 TO 25 MPH. BEAUMONT HAD A GUST TO 46 MPH
THIS AFTERNOON. ALMOST KITE FLYING WEATHER. UNDER SUNNY SKIES
TEMPS IN SOUTHEAST TEXAS HAVE CLIMBED INTO THE LOW TO MID 70S
WHILE THE CLOUD SHIELD OVER SOUTHERN LOUISIANA HAS HELD TEMPS TO
THE UPPER 50S TO LOWER 60S.
TONIGHT THE WINDS WILL TAPER OFF A BIT WITH THE RH VALUES
CLIMBING. WINDS WILL REMAIN UP OVERNIGHT. BY SUNRISE LOOKING AT
TEMPS AROUND THE MID 40S. CONTD COOL AND DRY AIR WILL BE PUMPED
INTO THE REGION TOMORROW AS WINDS WILL AGAIN PICK BACK UP BECOMING
BREEZE BY THE LATE MORNING HOURS...RH VALUES ARE EXPECTED TO FALL
TO AROUND 20 TO 30 PERCENT DURING THE AFTERNOON HOURS AND REMAIN
THERE TILL THE LATE AFTERNOON HOURS BEFORE CLIMBING.
THE PRESSURE GRADIENT WILL FINALLY BEGIN TO RELAX LATE TOMORROW
AFTERNOON INTO THE EVENING. THE COLDEST DAY OF THIS SEASON WILL
SEE THURSDAY MORNING TEMPS STARTING OUT IN THE UPPER 30S LAKES
REGION OF SOUTHEAST TEXAS AND CENTRAL LOUISIANA. A BIT WARMER
TOWARDS THE COAST WITH MID 40S.
THURSDAY WILL SEE THE BEGINNING OF A SLOW WARM-UP BUT IT IS GOING
TO TAKE SOME TIME. POSSIBLE SHOWERS ON SUNDAY AFTERNOON AS A
SHORTWAVE MOVES DOWN FROM THE NORTHWEST AND THROUGH THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 46 72 42 73 48 / 0 0 0 0 0
KBPT 47 72 44 75 50 / 0 0 0 0 0
KAEX 42 67 38 69 42 / 0 0 0 0 0
KLFT 48 69 42 71 45 / 0 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...RED FLAG WARNING FROM 9 AM TO 7 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
FIRE WEATHER WATCH UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...AVOYELLES...EVANGELINE...IBERIA...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ALLEN...BEAUREGARD...CALCASIEU...CAMERON...JEFFERSON
DAVIS...VERNON.
TX...RED FLAG WARNING FROM 9 AM TO 7 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...
NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN
NEWTON...TYLER.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION BAY.
&&Hazardous weather outlook, Oct 18, 5:49 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 549 AM CDT TUE OCT 18 2011 LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-191115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN- JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 549 AM CDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LA...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...SOUTHEAST TEXAS AND TX. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE REGION ON TODAY (TUESDAY). MUCH DRIER AND UNSEASONABLY COOL CONDITIONS WILL OCCUR BEHIND THE FRONT ALONG WITH STRONG AND GUSTY NORTHERLY WINDS. THE FOLLOWING HAZARDS WILL BE IN EFFECT WITH THIS SYSTEM: WIND ADVISORY THROUGH TUESDAY EVENING...WITH SUSTAINED WINDS AROUND 20 MPH WITH FREQUENT HIGHER GUSTS. HIGH FIRE DANGER THROUGH TUESDAY EVENING WITH A RED FLAG WARNING FOR SOUTHEAST TEXAS...AS WELL AS WEST CENTRAL AND SOUTHWEST LOUISIANA...WITH VERY DRY GROUND FUELS...SUSTAINED 20 FOOT WINDS BETWEEN 15 AND 20 MPH WITH FREQUENT HIGHER GUSTS...AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 25 AND 35 PERCENT. A FIRE WEATHER WATCH WILL BE IN EFFECT FOR EAST CENTRAL AND SOUTH CENTRAL LOUISIANA...WITH VERY DRY GROUND FUELS...SUSTAINED 20 FOOT WINDS BETWEEN 15 AND 20 MPH WITH FREQUENT HIGHER GUSTS...AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 40 AND 45 PERCENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY DRY CONDITIONS WITH STRONG AND GUSTY NORTHERLY WINDS REDEVELOPING ON WEDNESDAY WILL AGAIN BRING A HIGH FIRE DANGER WITH THE POSSIBILITY OF RED FLAG WARNINGS FOR THE ENTIRE AREA. WINDS WILL DECREASE ON THURSDAY WITH A GRADUAL MODIFICATION OF THE AIRMASS THROUGH THE WEEKEND.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-191115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 549 AM CDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY (TUESDAY). NORTHERLY WINDS WILL INCREASE BEHIND THIS SYSTEM AND BECOME QUITE GUSTY...WITH SOME GUSTS AROUND GALE FORCE...ESPECIALLY BEYOND 20 NM...WITH SEAS BUILDING AND BECOMING ROUGH. A SMALL CRAFT ADVISORY WILL BE IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STRONG NORTHERLY WINDS WILL CONTINUE FOR THE COASTAL WATERS THROUGH WEDNESDAY NIGHT WITH SMALL CRAFT ADVISORY CONDITIONS. THE WINDS WILL DECREASE ON THURSDAY WITH MAINLY LIGHT TO MODERATE WINDS PREVAILING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 7:04 PM CDT | Gale Warning | LCH | 12 hr | |
| Oct 19, 9:29 AM CDT | Low Water Advisory | LCH | 9 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.